# SDR DALA2021101206241

- Difficulty date: October 11, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 127,705 hours, 18,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 184 EMERG EXIT SIGN FELL OFF LEFT SIDE AT FL DIVIDER. CORRECTIVE ACTION: INSTALLED EMERGENCY EXIT COVER (7939562)
